# SDR DL72S950959

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Component: 6521631274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, BOTTOM SKIN DELAMINATED 15 INCHES FROM I/B END OF NR 4 FOREFLAP.  REPAIRED PER SRM 57-50-4, WITH REF TO SRM 51-40-6.
